# SDR I5EA20130605002

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N801TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- Aircraft time: 46,152 hours, 30,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED A2 MX CHECK, 2 EMERGENCY LIGHTS WERE FOUND INOP.  THE INOPERATIVE LIGHTS WERE REPAIRED BY RELAMPING AND RETERMINATING GROUND WIRES.
